| Model Number |
1012-14-060 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Codes |
Foreign Body Reaction (1868); Hypersensitivity/Allergic reaction (1907); Pain (1994); Synovitis (2094); Distress (2329); Discomfort (2330); Deformity/ Disfigurement (2360); Metal Related Pathology (4530); Physical Asymmetry (4573); Swelling/ Edema (4577)
| Date of Event |
01/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).The device catalog number is unknown; therefore, udi is unavailable.Initial reporter occupation: lawyer.(b)(4).Investigation summary no device associated with this report was received for examination.This hip replacement platform was voluntarily recalled from the market and the product codes are now considered inactive.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Asr litigation record received.On (b)(6) 2022 litigation alleges that patient had suffered the following personal and economic injuries as a result of the implantation with the asr hip implant, severe pain and discomfort, increased metal levels in blood including cobalt and chromium; permanent injuries, emotional distress, disability, disfigurement; economic damages including medical and hospital expenses for revision surgery followed by monitoring, rehabilitation and pharmaceutical costs.Doi: (b)(6) 2009.Dor: (b)(6) 2022.Affected side: left hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).3500a h10 cross reference for ip-01578430.These devices were also subject of (b)(4) as the patient experienced adverse events on different days with the same device.Investigation summary: no device associated with this report was received for examination.A worldwide lot specific complaint database search, or manufacturing record evaluation, was not possible as the required lot number was not provided.The information received will be retained for trend analysis, post market surveillance, or other events within the quality system.Device history lot: a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : updated on 15-feb-2023.No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
Event or Problem Description
Pfs records received.On (b)(6) 2021, during the clinic visit, the patient underwent an mri and was found to have pseudotumor.During the revision, it was noted that the patient had brown fluid consistent with metallosis and a reaction consistent with pseudotumor formation.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: a4, b5, h6 health effect - clinical code.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Medical records were received: the patient was experiencing increased pain in the left hip.In (b)(6) 2022, the patient was diagnosed with a pseudotumor.Underwent testing for cobalt and chromium which were elevated.During the revision surgery, it was noted that the patient had a brown fluid consistent with metallosis and reaction with pseudotumor.The surgeon also noted there is a leg length discrepancy.In september 2022, following the revision, the patient suffered from infection and inflammation requiring irrigation and debridement.I have pain in the area near the incision.From (b)(6) 2022 to (b)(6) 2023, the patient have been tested twice regarding his inflammation levels.Inflammation is not disease-related.The patient has anxiety about the damage of high ion levels, irrigation and debridement, and the pseudotumor.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.